×

Found 184 Documents (Results 1–100)

100
MathJax

Theorems concerning the sign of the derivative for a second-order elliptic equation. (English. Russian original) Zbl 0599.35075

Differ. Equations 20, 485-494 (1984); translation from Differ. Uravn. 20, No. 4, 641-652 (1984).
Reviewer: G.Jaiani
MSC:  35J70 35B99 35K65
PDF BibTeX XML Cite

Explicit representation of a potential in terms of the rational Weyl functions for the Sturm-Liouville problem on a semiaxis. (English. Russian original) Zbl 0598.34015

Sov. Phys., Dokl. 29, 800-801 (1984); translation from Dokl. Akad. Nauk SSSR 278, 1095-1097 (1984).
MSC:  34L99
PDF BibTeX XML Cite

Solution of a mixed problem concerning the diffraction of radiation from a vertical dipole by a circular aperture in a plane screen in the presence of a circular disk coaxial with the aperture. (English. Russian original) Zbl 0592.35033

Differ. Equations 20, 730-735 (1984); translation from Differ. Uravn. 20, No. 6, 1006-1012 (1984).
Reviewer: A.B.Borisov
PDF BibTeX XML Cite

Nonlinear perturbations of regular spectral problems with a parameter in the boundary conditions and the completeness of their eigenfunctions. (English. Russian original) Zbl 0589.34023

Sov. Math., Dokl. 30, 276-281 (1984); translation from Dokl. Akad. Nauk SSSR 277, 1318-1323 (1984).
Reviewer: B.D.Sleeman
MSC:  34L99 34E10
PDF BibTeX XML Cite

Control of the stability of explicit one-step methods of integrating ordinary differential equations. (English. Russian original) Zbl 0588.34010

Sov. Math., Dokl. 30, 211-215 (1984); translation from Dokl. Akad. Nauk SSSR 277, 1058-1062 (1984).
Reviewer: J.Banás
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

Software